# SDR EY2R9601406

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C87
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7015C87
- Condition: Defective
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PROP ASSY HUB WELCH PLUGS DRILLED WRONG
